MathSciNet Relay Station
MathSciNet bibliographic data
MR615860 (82j:58043) 58F05 (34C25 49A40 58F22 70H05)
Ambrosetti, Antonio; Mancini, Giovanni Solutions of minimal period for a class of convex Hamiltonian systems. Math. Ann. 255 (1981), no. 3, 405–421.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement